# SDR BLU2006F00000

- Difficulty date: January 2, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N800NJ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258314
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

SOON AFTER TAKEOFF, A NOISE WAS HEARD AND THERE WAS AN IMMEDIATE SPOOLDOWN OF THE LEFT ENGINE.  A RETURN WAS EXECUTED AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  THE ENGINE IS CURRENTLY BEING REMOVED FROM THE AIRCRAFT AND WILL BE SHIPPED TO MFG FOR EVALUATION AND REPAIR.  MFG TECH THAT HAVE EXAMINED THE ENGINE EXTERNALLY SUSPECT THE FAILURE OF A TURBINE BLADE.  (K)
